4 doctors weighed in:

Dealing w/lupus & constantly dealing w/dizzy spells lately.Getting worse &more frequent requiring higher doses of prenisone.Rheum & neuromd baffled.Rheummd is considering methotrexate.Might this help?

4 doctors weighed in
Dr. Elena Klimenko
Internal Medicine
2 doctors agree

In brief: You are what you eat

Obviously, your immune system is raved up against your own cells.
Something causes this abnormal stimulation. I always start with anti-inflammatory diet for my patients with RA as well as anti-inflammatory supplements.

In brief: You are what you eat

Obviously, your immune system is raved up against your own cells.
Something causes this abnormal stimulation. I always start with anti-inflammatory diet for my patients with RA as well as anti-inflammatory supplements.
Dr. Elena Klimenko
Dr. Elena Klimenko
Thank
Dr. John Goldman
Internal Medicine - Rheumatology

In brief: It could

This is based on the assumption that the dizziness is due to the systemic lupus erythematous.
You might need a better definition of the dizziness. And we are missing information on the data that says you have increased activity in the lupus. There are a variety of neurologic testing and imaging, as well as laboratory studies that my help. But always consider whether it is due to lupus or not.

In brief: It could

This is based on the assumption that the dizziness is due to the systemic lupus erythematous.
You might need a better definition of the dizziness. And we are missing information on the data that says you have increased activity in the lupus. There are a variety of neurologic testing and imaging, as well as laboratory studies that my help. But always consider whether it is due to lupus or not.
Dr. John Goldman
Dr. John Goldman
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
14 years in practice
47M people helped
Continue
108,000 doctors available
Read more answers from doctors